My mom has diarrhea for the last three weeks. She is on antibiotics. Yesterday morning she took capsule Eldoper as well. After taking Eldoper, she did not pass stools in the previous 36 hours. Today she was feeling sleepy all the time (and weak as well). Ten days back, she had done a blood and stool test, and there were 3 to 4 pus cells per hpf in her stool. Will this create a severe issue? Why was she feeling sleepy or dizzy the whole day?
Welcome to icliniq.com.
Thank you for writing, and I understand your concern. Your mother is feeling dizzy and sleepy due to loss of fluids. When there is diarrhea, the body loses all the fluids, and the patient experiences dehydration, due to which severe weakness occurs. So this is the reason for her dizzy and sleepy feeling. In such cases, IV (intravenous) fluids will be given for rehydration. I would recommend you to provide her with more liquids such as water and juice so that the body will get enough fluids and get back to normal. Can you please tell me how many times she had diarrhea?
Thanks for the reply, doctor,
She had diarrhea before the last thirty-six hours. After taking Eldoper, she did not have diarrhea, but she is feeling dizzy. Does Eldoper create any side effects?
Welcome back to icliniq.com.
Yes, feeling dizzy is a possible side effect of Eldoper (Loperamide Hydrochloride). Is she passing gas? I would suggest you give high fiber diets such as banana or papaya. It will help her to pass stool. If you have any more queries, please revert soon. Thank you.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. help you do not worry, and I am concerned about you. So commonly, such kind of diarrhea is caused by bacterial or fungal infection. And because we lose fluids when we have diarrhea and vomiting, it is essential to take more fluids so the body woul... Read fullCan I give Eldopar to my daughter?
.. understand your concern. Stomach ache, nausea and loose stools could be due to acute gastroenteritis, food poisoning or stomach upset. Child will need antibiotics, because this appears to be an infection. Eldopar contains Loperamide drug, which i... Read fullAntibiotic-Associated Diarrhea (AAD)
.. the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens .. ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now